# SDR 98FDEA00180

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- System (JASC): 2612 · Fire Detection
- Part: Fire Warn
- Condition: Malfunction
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

98-0067, AT APPROX 11000 FT ON CLIMB-OUT GOT A MOMENTARY FIRE WARN IN THE NR 2 ENG AS POWER WAS REDUCED WARN WENT OUT. ALL ENG INSTRUMENTS WERE NORMAL.  PERFORM FIRE TEST ON NR 2 ENG PLUS IT WAS NORM BROUGHT PWR BK TO CLIMB TO CLIMB SET WITH NO REOCCURENCE.  INSP ENG, AND ALL BLEED CONN AND CLAMP RAN ENG FOR 5 MIN PER A300 JRH SYS CKD GOOD.  SPRAY ALL CLAMPS, CONN AND VALVES W/LEAK DEVELOPER/DETECTOR FOUND NO LEAKS AFTER PERFORM ENG RUN.  SYS NORM.
